# SDR SWAA2015083143365

- Difficulty date: August 6, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 57,623 hours, 33,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A170825
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 251, WL 228 LT SIDE.  REPAIRED WEB IAW ER & EA.
